# SDR SWAA2024051069519

- Difficulty date: April 1, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA).   REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) I.AW. B737-800 AMM-33-51-15-400-802.
